I've only been using this product for a few days, but have a burning or stinging sensation for most of the day when using it. It's not unbearable but it's not that comfortable either. Just wondering if anyone else is experiencing this?
It stings my eyes a little bit sometimes, then goes away. It's okay to use other drops (like lubricating ones) after a short time period. Read the insert that came with the Restasis; I think it said you can use other drops after 15 minutes or so. Otherwise, I'd run this by your doctor just in case.
I have been using restasis for 2 years now. It has really helped me. I found if you keep the medication in the refrigerator, it makes a big difference. When applying it, the coldness feels great to my eyes and the burning or stinging sensation only bothers me for a few minutes.And yes, it is normal for most patients to have discomfort.
- Restasis Information for Consumers
- Restasis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restasis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 1 answer
Posted 14 Jan 2012 • 1 answer
Posted 22 Sep 2014 • 1 answer
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers
Posted 24 Jul 2016 • 0 answers